Universidad Complutense de Madrid
E-Prints Complutense

On the asymptotic behavior of solutions of a damped oscillator under a sublinear friction term

Impacto

Downloads

Downloads per month over past year



Díaz Díaz, Jesús Ildefonso and Liñán Martínez, Amable (2001) On the asymptotic behavior of solutions of a damped oscillator under a sublinear friction term. Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A: Matemáticas, 95 (1). pp. 155-160. ISSN 1578-7303

[img] PDF
Restringido a Repository staff only

174kB

Official URL: http://www.rac.es/ficheros/doc/00050.pdf


URLURL Type
http://www.rac.es/Organisation


Abstract

We show that there are two curves of initial data (xo, vo) for which the solutions x(t) of the corresponding Cauchy problem associated to the equation xtt + |xí|a_1 xt + x — 0, where a G (0,1), vanish after a finite time. By using asymptotic and methods and comparison arguments we show that for many other initial data the solutions decay to 0, in an infinite time, as i-"/í1-").


Item Type:Article
Additional Information:

Comunicación Preliminar / Preliminary Communication

Uncontrolled Keywords:sublinear damped oscillator, Coulomb friction, extinction in a finite time.
Subjects:Sciences > Mathematics > Differential equations
ID Code:15561
Deposited On:11 Jun 2012 07:48
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page